Homothetical Surfaces in Three Dimensional Pseudo–Galilean Spaces Satisfying \(\Delta ^{II}\mathbf{x }_i=\lambda _i\mathbf{x }_i\)

  • Mohamd Saleem LoneEmail author


A homothetical surface arises as a graph of a function \(z = \varphi _1(v_1) \varphi _2(v_2)\). In this paper, we study the homothetical surfaces in three dimensional pseudo-Galilean space\(\left( \mathbb {G}_3^1\right) \) satisfying the conditions \(\Delta ^{II}\mathbf{x }_i=\lambda _i\mathbf{x }_i,\) where \(\Delta ^{II}\) is the Laplacian with respect to second fundamental form. In particular, we show the non-existence of any such type of surface in \(\mathbb {G}_3^1.\)


Homothetical surface Finite type surface Laplacian operator Pseudo-Galilean space 

Mathematics Subject Classification

Primary 53A35 Secondary 53B30 53A40 



I am very thankful to the anonymous referees for their valuable comments and suggestions which helped a lot to improve the quality of this paper.


  1. 1.
    Alias, L.J., Ferrandez, A., Lucas, P.: Surfaces in the 3-dimensional Lorentz-Minkowski space satisfying \(\Delta x = Ax+B\). Pac. J. Math. 156(2), 201–208 (1992)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Aydin, M.E., Kulahci, M., Öǧrenmiş, A.O.: Non-zero constant curvature factorable surfaces in pseudo-Galilean space. Commun. Korean Math. Soc. 33(1), 247–259 (2018)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Aydin, M.E., Öǧrenmiş, A.O., Ergüt, M.: Classification of factorable surfaces in the pseudo-Galilean space. Glasnik Math. 70(50), 441–451 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Baikoussis, C., Verstraelen, L.: On the Gauss map of helicoidal surfaces. Rend. Sem. Math. Messina Ser. II 2(16), 31–42 (1993)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Bekkar, M., Senoussi, B.: Translation surfaces in the 3-dimensional space satisfying \(\Delta ^{III} r_i = \lambda _i r_i\). J. Geom. 103(3), 367–374 (2012)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bekkar, M., Senoussi, B.: Factorable surfaces in the three-dimensional Euclidean and Lorentzian spaces satisfying \(\Delta r_i=\lambda _i r_i\). J. Geom. 103(1), 17–29 (2012)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Çakmak, A., Karacan, M.K., Kiziltug, S., Yoon, D.W.: Translation surfaces in the three dimensional Galilean space satisfying \(\Delta ^{II}x_i=\lambda _ix_i\). Bull. Korean Math. Soc.
  8. 8.
    Chen, B.-Y.: A report on submanifold of fnite type. Soochow J. Math. 22(2), 117–337 (1996)MathSciNetGoogle Scholar
  9. 9.
    Choi, S.M.: On the Gauss map of surfaces of revolution in a 3-dimensional Minkowski space. Tsukuba J. Math. 19(2), 351–367 (1995)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Dillen, F., Pas, J., Vertraelen, L.: On surfaces of fnite type in Euclidean 3-space. Kodai Math. J. 13(1), 10–21 (1990)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Divjak, B., Šipuš, Ž.M.: Some special surfaces in the pseudo-Galilean space. Acta Math. Hung. 118, 209–226 (2008)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Garay, O.J.: An extension of Takahashi’s theorem. Geom. Dedic. 34(2), 105–112 (1990)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kaimakamis, G., Papantoniou, B., Petoumenos, K.: Surfaces of revolution in the 3-dimensional Lorentz-Minkowski space satisfying \(\Delta ^{III} r = Ar\). Bull. Greek Math. Soc. 50, 75–90 (2005)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Karacan, M.K., Yoon, D.W., Bukcu, B.: Translation surfaces in the three dimensional simply isotropic space \(\mathbf{I}_3^1\). Int. J. Geom. Methods Mod. Phys. 3(7), 1650088 (2016). 9 pagesCrossRefGoogle Scholar
  15. 15.
    Meng, H., Liu, H.: Factorable surfaces in 3-Minkowski space. Bull. Korean Math. Soc. 46(1), 155–169 (2009)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Neill, B.O’.: Semi-Riemannian Geometry with Applications to Relativity. Academic Press, New York (1983)Google Scholar
  17. 17.
    Šipuš, Ž. M., Divjak, B.: Surfaces of constant curvature in the pseudo-Galilean space. Int. J. Math. Math. Sci. (2012), Art ID375264Google Scholar
  18. 18.
    Takahashi, T.: Minimal immersions of Riemannian manifolds. J. Math. Soc. Jpn. 18, 380–385 (1966)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Yoon, D.W.: Some classification of translation surfaces in Galilean 3-space. Int. J. Math. Anal. 6(28), 1355–1361 (2012)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Yu, Y., Liu, H.: The factorable minimal surfaces. Proc. Eleventh Int. Worksh. Differ. Geom. 11, 33–39 (2007)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.International Centre for Theoretical SciencesTata Institute of Fundamental ResearchBengaluruIndia

Personalised recommendations